# SDR A6WA201040977

- Difficulty date: December 30, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,486 hours, 16,535 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE FLUX 28-44 PSI.  CW QRH DIVERTED, OIL PRESSURE WARNING OCCURRED WHENEVER OIL PRESSURE INDICATED 28 PSI.  TT FLUX 25 MINUTES.  SERVICED ENGINE 5 PINTS OIL CHECKED MASTER SHIP DETECTOR IAW EMM 72-00-00, FAULT ISOLATION 15, FUZZ ON CHIP DETECTOR IS ALLOWABLE.
